# SDR UIEA2025071300946

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,666 hours, 15,323 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, #2 OIL QUANTITY FELL TO 0, NO OTHER ABNORMAL INDICATIONS WERE NOTED AT THE TIME. ABOUT 2 HRS LATER, OIL PRESS BEGAN TO DECREASE, #2 ENG SHUTDOWN DUE TO "ENG 2 OIL PRESS" EICAS MSG WHEN THROTTLES WENT TO IDLE AT DESCENT. OIL PRESS DROPPED TO NEAR REDLINE FOR LAST 3 HRS OF FLIGHT. PRESS AT SHUTDOWN ABOUT 63 PSI. TEMP ABOUT 112 DEGREES C. TEMP HAD REMAINED STABLE FOR ENTIRE FLIGHT.( INSPECTED ENGINE AND FOUND LOOSE B-NUT ON OIL FILTER HOUSING, TORQUED NUT IAW AMM 20-51-01 NO OTHER LEAKS NOTED, RAN ENGINE AT HIGH POWER, PERFORMED PART RUN 84% N2 FOR 20 MINUTES ALL PARAMETERS NORMAL, FINAL LEAK CHECK SATISFACTORY IAW AMM 71-00-00. )
